Toggle Main Menu Toggle Search

Open Access padlockePrints

Trivalent expanders, (\delta-Y)-transformations, and hyperbolic surfaces

Lookup NU author(s): Dr Alina Vdovina



This is the authors' accepted manuscript of an article that has been published in its final definitive form by European Mathematical Society Publishing House, 2019.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Ivrissimzis I, Peyerimhoff N, Vdovina A

Publication type: Article

Publication status: Published

Journal: Groups, Geometry, and Dynamics

Year: 2019

Volume: 13

Issue: 3

Pages: 1103-1131

Online publication date: 01/07/2019

Acceptance date: 13/06/2019

Date deposited: 13/09/2019

ISSN (print): 1661-7207

ISSN (electronic): 1661-7215

Publisher: European Mathematical Society Publishing House


DOI: 10.4171/GGD/518


Altmetrics provided by Altmetric